Alert archive / Nevada / Freeze Warnings in 2011
Freeze Warning 1, NWS Las Vegas, NV
NWS Las Vegas, NV issued this freeze warning at Dec 3, 2011, 4:00 AM PST for Clark County, Nevada. It took effect at Dec 4, 2011, 1:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2011, 4:00 AM PST (12:00 UTC)
- In effect from
- Dec 4, 2011, 1:00 AM PST
- Expired
- Dec 4, 2011, 7:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
County Clark County, NV
The radar
The Las Vegas radar (KESX), 58 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 0.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2805 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS75 KVEF 031200 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 400 AM PST SAT DEC 3 2011 NVZ020-032000- /O.UPG.KVEF.FZ.A.0002.111204T0900Z-111204T1400Z/ /O.NEW.KVEF.FZ.W.0001.111204T0900Z-111204T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 400 AM PST SAT DEC 3 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM PST SUNDAY. THIS REPLACES THE FREEZE WATCH PREVIOUSLY IN EFFECT. * TEMPERATURES: LOWS TEMPERATURES OF 26 TO 32 DEGREES ARE EXPECTED ACROSS MUCH OF THE LAS VEGAS VALLEY EARLY SUNDAY MORNING. * TIMING: 5 TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE EXPECTED FROM AFTER MIDNIGHT TONIGHT THROUGH EARLY SUNDAY MORNING. * LOCATIONS: LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND * IMPACTS: SENSITIVE PLANTS LEFT OUTDOORS MAY BE KILLED OR DAMAGED. PETS AND ANY ANIMALS LEFT OUTDOORS MAY SUFFER FROM THE COLD WEATHER AND SHOULD BE MOVED INSIDE. SOME EXPOSED PIPES AND VALVES MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. TAKE PRECAUTIONS TO PROTECT PETS AND SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN GROUND SPRINKLER SYSTEMS...SHOULD DRAIN THEIR SYSTEMS OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$ JA
3 follow-up statements
568 WWUS75 KVEF 031951 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1151 AM PST SAT DEC 3 2011 NVZ020-040900- /O.CON.KVEF.FZ.W.0001.111204T0900Z-111204T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 1151 AM PST SAT DEC 3 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM PST SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM PST SUNDAY FOR THE LAS VEGAS VALLEY. * TEMPERATURES: LOWS TEMPERATURES OF 26 TO 32 DEGREES ARE EXPECTED ACROSS MUCH OF THE LAS VEGAS VALLEY EARLY SUNDAY MORNING. * TIMING: 5 TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE EXPECTED FROM AFTER MIDNIGHT TONIGHT THROUGH EARLY SUNDAY MORNING. * LOCATIONS: LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND * IMPACTS: SENSITIVE PLANTS LEFT OUTDOORS MAY BE KILLED OR DAMAGED. PETS AND ANY ANIMALS LEFT OUTDOORS MAY SUFFER FROM THE COLD WEATHER AND SHOULD BE MOVED INSIDE. SOME EXPOSED PIPES AND VALVES MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. TAKE PRECAUTIONS TO PROTECT PETS AND SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES... THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN GROUND SPRINKLER SYSTEMS...SHOULD DRAIN THEIR SYSTEMS OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$
302 WWUS75 KVEF 040858 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1258 AM PST SUN DEC 4 2011 NVZ020-041500- /O.CON.KVEF.FZ.W.0001.111204T0900Z-111204T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 1258 AM PST SUN DEC 4 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE LAS VEGAS VALLEY. * TEMPERATURES: AS OF 1 AM PDT SUNDAY...TEMPERATURES RANGE FROM THE LOWER TO MID 30S IN THE SOUTHWEST VALLEY AND PORTIONS OF HENDERSON. READINGS RANGE FROM THE UPPER 30S TO LOWER 40S IN THE NORTHWEST VALLEY...NORTH LAS VEGAS AND NEAR NELLIS AIR FORCE BASE. LOWS LATER THIS MORNING ARE EXPECTED TO RANGE BETWEEN 26 TO 32 DEGREES MAINLY ACROSS THE SOUTHWEST VALLEY AND HENDERSON. * TIMING: UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE EXPECTED IN ISOLATED PARTS OF THE VALLEY FROM 2 AM PDT THROUGH EARLY SUNDAY MORNING. * LOCATIONS: LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND * IMPACTS: SENSITIVE PLANTS LEFT OUTDOORS MAY BE KILLED OR DAMAGED. PETS AND ANY ANIMALS LEFT OUTDOORS MAY SUFFER FROM THE COLD WEATHER AND SHOULD BE MOVED INSIDE. SOME EXPOSED PIPES AND VALVES MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. TAKE PRECAUTIONS TO PROTECT PETS AND SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES... THEY SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN GROUND SPRINKLER SYSTEMS...SHOULD DRAIN THEIR SYSTEMS OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. && $$ PIERCE
946 WWUS75 KVEF 041443 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 643 AM PST SUN DEC 4 2011 NVZ020-041545- /O.EXP.KVEF.FZ.W.0001.000000T0000Z-111204T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 643 AM PST SUN DEC 4 2011 ...FREEZE WARNING WILL EXPIRE AT 7 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE LAS VEGAS VALLEY. NOW THE THE SUN HAS RISEN...TEMPERATURES WILL WARM TO ABOVE 32 DEGREES ACROSS ALL THE LAS VEGAS VALLEY BETWEEN 7 AND 8 AM. THE FREEZE WARNING WILL EXPIRE AT 7 AM. THE COLDEST OVERNIGHT LOWS RANGED FROM 27 TO 31 DEGREES AND OCCURRED FROM SUMMERLIN...SOUTH THROUGH MOUNTAINS EDGE AND SOUTHERN HIGHLANDS...EAST INTO SILVERADO RANCH AND GREEN VALLEY. THERE WAS ANOTHER SMALL POCKET OF SUB-FREEZING TEMPERATURES NEAR NELLIS AIR FORCE BASE. $$ PIERCE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Dec 2, 8:54 PM PST, 7 hours 6 minutes earlier.
Area forecast discussion, Dec 2, 8:54 PM PST, 7 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 854 PM PST FRI DEC 2 2011 .SYNOPSIS...A NORTHERLY FLOW ALOFT WILL PERSIST OVER THE FAR WESTERN UNITED STATES THROUGH MONDAY WITH A RIDGE OF HIGH PRESSURE OFF THE COAST. DISTURBANCES WILL DROP DOWN THROUGH EASTERN NEVADA AND UTAH LATE TONIGHT AND SATURDAY THEN AGAIN SUNDAY NIGHT BRINGING REINFORCING SHOTS OF COLD NORTH WINDS ALONG WITH A CHANCE OF SNOW TO PARTS OF FAR EASTERN NEVADA AND NORTHWEST ARIZONA. THE BEST CHANCE OF SNOW WILL BE OVER THE HIGHER ELEVATIONS OF MOHAVE COUNTY LATE TONIGHT AND SATURDAY. && .UPDATE...AS ONE SYSTEM EXITS THE AREA ACROSS ARIZONA...NEXT ONE COMING DOWN FROM THE NORTH IS QUICKLY ON IT HEELS. SURFACE OBSERVATIONS INDICATE LIGHT SNOW AT ELY NEVADA AND CEDAR CITY UTAH. LIGHT RAIN OR SNOW PROBABLY OCCURRING UNDER COOLING CLOUD TOPS ON INFRARED IMAGERY ALONG THE NEVADA/UTAH/ARIZONA STATE LINE NEAR MESQUITE. AS UPPER LOW SETTLES IN OVER THE LOWER COLORADO RIVER VALLEY SATURDAY...00Z MODELS IN DECENT AGREEMENT KEEPING STRONGEST LIFT AND DEEPER MOISTURE FROM MOHAVE COUNTY EAST. QPF VALUES OVER NORTHERN MOHAVE COUNTY OFF THE LATEST GFS LOOK OVERDONE SO WILL BE LEANING MORE TOWARD THE NAM WHICH SUPPORTS CURRENT PACKAGE OF SEEING A FEW INCHES TONIGHT AND AGAIN THROUGHOUT THE DAY SATURDAY. OTHER CONCERN TONIGHT AND TROUGH THE DAY SATURDAY IS THE WIND. NORTHERLY SURFACE PRESSURE GRADIENT ON THE INCREASE WITH NORTH WINDS IN EXCESS OF 25 MPH OCCURRING IN PARTS OF LINCOLN...NYE...ESMERALDA AND INYO COUNTIES. WINDS WILL SWEEP SOUTH THE REST OF TONIGHT WITH INCREASE SLATED FOR THE LAS VEGAS VALLEY AFTER 1 AM. BREEZY TO WINDY ON SATURDAY WITH STRONGEST NORTH WINDS BEING FUNNELED DOWN THE COLORADO RIVER VALLEY WHERE GUSTS UP TO 40 MPH POSSIBLE SOUTH OF HOOVER DAM. WILL GO AHEAD AND INCREASE WIND SPEEDS FOR RIVER ZONES WITH THIS UPDATE. && .PREV DISCUSSION... 256 PM PST FRI DEC 2 2011 .SHORT TERM...THE STORM WHICH BROUGHT STRONG WINDS AND PRECIPITATION TO THE AREA THURSDAY THROUGH EARLY THIS MORNING WILL CONTINUE TO WEAKEN AND MOVE EAST OF THE AREA TONIGHT. MODELS ARE IN GOOD AGREEMENT THAT THE LONGWAVE PATTERN THROUGH MONDAY WILL BE CHARACTERIZED BY A RIDGE OF HIGH PRESSURE OFF THE PACIFIC COAST WITH NORTHERLY FLOW ALOFT OVER THE FAR WESTERN UNITED STATES. A COUPLE OF DISTURBANCES MOVING THROUGH THE NORTHERLY FLOW WILL IMPACT THE AREA IN THE SHORT TERM. THE FIRST SYSTEM WAS MOVING INTO NORTHEAST NEVADA THIS AFTERNOON AND WILL INTENSIFY WHILE MOVING TO SOUTHERN NEVADA LATE TONIGHT AND INTO WESTERN ARIZONA SATURDAY. THIS FEATURE WILL KICK UP NORTHERLY WINDS ONCE AGAIN WITH BREEZY TO LOCALLY WINDY CONDITIONS SPREADING SOUTH ACROSS THE AREA. THERE COULD BE ISOLATED GUSTS MEETING WIND ADVISORY CRITERIA IN PORTIONS OF INYO COUNTY IN CALIFORNIA AND IN ESMERALDA AND CENTRAL NYE COUNTIES IN NEVADA TONIGHT AND SATURDAY BUT AT THIS TIME IT LOOKS LIKE OVERALL THE WIND SPEEDS WILL REMAIN JUST BELOW ADVISORY CRITERIA. THERE WAS NOT MUCH GOING ON IN TERMS OF PRECIPITATION WITH THIS FEATURE THIS AFTERNOON BUT AS IT DEEPENS...RAIN AND SNOW WILL PROBABLY DEVELOP OVER FAR EASTERN NEVADA AND ESPECIALLY MOHAVE COUNTY. EXPECT SNOW ACCUMULATION IN NORTHERN MOHAVE COUNTY LATE TONIGHT AND MAINLY IN FAR EASTERN MOHAVE COUNTY SATURDAY. SNOWFALL AMOUNTS COULD BE CLOSE TO ADVISORY CRITERIA BUT I EXPECT THEM TO STAY BELOW THAT AMOUNT. THE WESTERN EDGE OF THE PRECIPITATION BAND TONIGHT AND EARLY SATURDAY WILL PROBABLY REMAIN EAST OF LAS VEGAS BUT I DO EXPECT QUITE A BIT OF CLOUD COVER AND MAYBE SOME SPRINKLES IN THE VALLEY AND PERHAPS EVEN SOME SNOW FLURRIES AT HIGHER ELEVATIONS ON THE FAR WEST SIDE OF THE VALLEY. DRIER AIR WILL SPREAD INTO THE AREA SATURDAY NIGHT AS THE FIRST SYSTEM MOVES SOUTHEAST WITH A DRY NORTHERLY FLOW CONTINUING THROUGH SUNDAY. THE NEXT DISTURBANCE WILL DROP SOUTH THROUGH UTAH SUNDAY NIGHT AND INTO ARIZONA MONDAY WHICH IS A BIT FARTHER EAST THAN THE FIRST SYSTEM. THEREFORE...ASSOCIATED MOISTURE AND LIFT WILL MAINLY BE EAST OF THE FORECAST AREA BUT ISOLATED SNOW SHOWERS CANNOT BE RULED OUT NEAR THE UTAH BORDER IN LINCOLN COUNTY AND EXTREME EASTERN MOHAVE COUNTY SUNDAY NIGHT INTO EARLY MONDAY MORNING. NORTHERLY WINDS WILL BE A CONCERN MONDAY BEHIND THIS SECOND DISTURBANCE...PARTICULARLY DOWN THE COLORADO RIVER VALLEY. THE EXTENDED MOS GUIDANCE IS GENERATING 30-35 KNOTS SUSTAINED AT BULLHEAD CITY AND NEEDLES. THIS IS PROBABLY OVERDONE BUT INDICATES POTENTIAL FOR LAKE WIND ADVISORY OR EVEN WIND ADVISORY LEVEL WINDS. TEMPERATURES WILL REMAIN 5 TO 10 DEGREES BELOW NORMAL WITH THE PERSISTENT NORTHERLY FLOW AND DISTURBANCES MOVING THROUGH THE AREA. .LONG TERM...DRY NORTHERLY FLOW OVER THE AREA TUESDAY AS HIGH PRESSURE STARTS BUILDING OVER THE EASTERN PACIFIC. HEIGHTS WILL RISE AND 850-700MB TEMPERATURES WILL ALSO INCREASE. THIS WILL LEAD TO WARMING TEMPERATURES DURING THE WEEK...BUT ARE STILL EXPECTED TO REMAIN A FEW DEGREES BELOW NORMAL. SOME DIFFERENCES IN THE MODELS TOWARD THE LATTER PART OF THE WEEK. ALL MODELS HAVE BACKED OFF ON ANY SIGNIFICANT SYSTEM DROPPING INTO THE REGION...BUT THE ECMWF IS MUCH QUICKER IN PUSHING IN THE RIDGE WHILE THE GFS/GEM KEEP THE AREA UNDER A STRONGER NORTHWEST FLOW. THIS WOULD HAVE A LITTLE IMPACT ON HOW FAST OUR TEMPERATURES WARM...BUT IT LOOKS LIKE WE WILL REMAIN DRY THROUGH THE PERIOD. && .AVIATION...FOR MCCARRAN...SOUTHERLY WINDS AROUND 6-8KTS EXPECTED THROUGH 03Z THEN TURNING MORE SOUTHWESTERLY AROUND 7-8KTS. A COLD FRONT WILL APPROACH THE AREA LATE TONIGHT AND IS EXPECTED TO MOVE THROUGH THE LAS VEGAS VALLEY BETWEEN 08Z-10Z. WINDS WILL TURN TO THE NORTHWEST AND INCREASE TO AROUND 15-25KTS. NORTHWEST TO NORTH WINDS EXPECTED ALL DAY SATURDAY WITH SPEEDS BETWEEN 18-28KTS. FEW-SCT CLOUDS BETWEEN 08-10K FEET THIS EVENING WITH CIGS AOA 12K FEET THROUGH LATE TONIGHT. CIGS ARE EXPECTED TO LOWER TO AROUND 6-8K FEET SATURDAY MORNING WITH SNOW SHOWERS POSSIBLE IN THE SPRING MOUNTAINS WHICH WILL OBSCURE THE HIGHER PEAKS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT WITH GUSTY NORTHEAST TO NORTH WINDS BEHIND THE FRONT. THE FRONT IS FORECAST TO MOVE INTO CENTRAL NEVADA AROUND 03Z AND THEN MOVE INTO SOUTHERN NEVADA AROUND 08Z. WINDS GUSTING UP TO 30KTS WILL BE POSSIBLE. THESE NORTHWEST TO NORTH WINDS WILL CONTINUE THROUGH SATURDAY WITH WIND SPEEDS BETWEEN 18-28KTS AND POSSIBLY REACHING 35 KTS AT TIMES. LOWER CLOUDS AND CIGS OVER MOHAVE COUNTY THIS AFTERNOON WILL DIMINISH WITH A BRIEF BREAK AHEAD OF THE FRONT. CIGS WILL LOWER TO AROUND 6-8K FEET OVER SOUTHERN AND EASTERN AREAS SATURDAY...BUT PRECIPITATION WILL BE MAINLY CONFINED TO THE HIGHER ELEVATIONS. HIGHER MOUNTAIN PEAKS MAY BE OBSCURED AT TIMES. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FREEZE WATCH LATE SATURDAY NIGHT FOR NVZ020. AZ...NONE. CA...NONE. && HARRISON/GORELOW HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Dec 2, 6:00 AM PST, 22 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 600 AM PST FRI DEC 2 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-030600- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 600 AM PST FRI DEC 2 2011 /700 AM MST FRI DEC 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SNOW OVER THE SOUTHERN NEVADA AND EASTERN SAN BERNARDINO COUNTY MOUNTAINS WILL TAPER OFF THIS MORNING AS THE RECENT STORM SLOWLY PULLS AWAY ACROSS ARIZONA. ANOTHER STORM DROPPING DOWN THE NEVADA- UTAH BORDER TONIGHT AND SATURDAY WILL BRING GUSTY NORTH WINDS TO INYO COUNTY AND SOUTH CENTRAL NEVADA TONIGHT. LOCALIZED GUSTS OVER 40 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTH WINDS GUSTING 40 TO 45 MPH WILL BE POSSIBLE SATURDAY OVER INYO COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA AND THE COLORADO RIVER VALLEY AS AN EVEN COLDER STORM DROPS DOWN THROUGH SOUTHERN NEVADA. SNOW IS LIKELY OVER EASTERN MOHAVE COUNTY ARIZONA AND THERE COULD BE ENOUGH ACCUMULATION TO IMPACT TRAVEL ALONG INTERSTATE 40 EAST OF KINGMAN AT ELEVATIONS ABOVE 4000 FEET. THE COLD AIR ACCOMPANYING THE SYSTEM SATURDAY WILL LEAD TO WIDESPREAD SUBFREEZING TEMPERATURES SATURDAY NIGHT. THIS WILL LEAD TO THE FIRST POTENTIAL WIDESPREAD FREEZE FOR THE LAS VEGAS VALLEY AND A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT. YET ANOTHER COLD STORM WILL BRING A REINFORCING SHOT OF COLD AIR LATE SUNDAY AND SUBFREEZING NIGHTTIME TEMPERATURES WILL LIKELY PERSIST SUNDAY NIGHT AND MONDAY NIGHT FOR THE LAS VEGAS VALLEY AND OTHER LOCATIONS AROUND THE MOJAVE DESERT REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO PROVIDE TIMELY REPORTS OF ANY SIGNIFICANT WEATHER CONDITIONS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.